Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 127397, 24 pages
http://dx.doi.org/10.1155/2012/127397
Research Article

Numerical Solutions of Stochastic Differential Delay Equations with Poisson Random Measure under the Generalized Khasminskii-Type Conditions

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 3 April 2012; Accepted 22 May 2012

Academic Editor: Zhenya Yan

Copyright © 2012 Minghui Song and Hui Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Schönbucher, Credit Derivatives Pricing Models: Models, Pricing and Implementation, John Wiley & Sons, Chichester, UK, 2003.
  2. R. Cont and P. Tankov, Financial Modelling with Jump Processes, Financial Mathematics Series, Chapman & Hall, London, UK, 2004.
  3. R. C. Merton, “Option pricing when underlying stock returns are discontinuous,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 125–144, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. W. Mao, “Convergence of numerical solutions for variable delay differential equations driven by Poisson random jump measure,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 409–417, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. H. Liu, H. B. Meng, and Y. H. Dai, “Convergence of numerical solutions to stochastic delay differential equations with jumps,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 584–602, 2006. View at Publisher · View at Google Scholar
  6. X. Q. Liu and C. W. Li, “Weak approximation and extrapolations of stochastic differential equations with jumps,” SIAM Journal on Numerical Analysis, vol. 37, no. 6, pp. 1747–1767, 2000. View at Publisher · View at Google Scholar
  7. N. Bruti-Liberati and E. Platen, “Approximation of jump diffusions in finance and economics,” Computational Economics, vol. 29, no. 3-4, pp. 283–312, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. E. Mordecki, A. Szepessy, R. Tempone, and G. E. Zouraris, “Adaptive weak approximation of diffusions with jumps,” SIAM Journal on Numerical Analysis, vol. 46, no. 4, pp. 1732–1768, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. E. Platen, “An approximation method for a class of Itô processes with jump component,” Lietuvos Matematikos Rinkinys, vol. 22, no. 2, pp. 124–136, 1982a. View at Google Scholar · View at Zentralblatt MATH
  10. N. Bruti-Liberati and E. Platen, “On the strong approximation of jump-diffusion processes,” Tech. Rep. Quantitative Finance Research Papers 157, University of Technology, Sydney, Australia, 2005. View at Google Scholar
  11. N. Bruti-Liberati and E. Platen, “Strong approximations of stochastic differential equations with jumps,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 982–1001, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Buckwar and M. G. Riedler, “Runge-Kutta methods for jump-diffusion differential equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 6, pp. 1155–1182, 2011. View at Publisher · View at Google Scholar
  13. R. Z. Khasminskii, Stochastic Stability of Differential Equations, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, 1981.
  14. X. R. Mao and M. J. Rassias, “Khasminskii-type theorems for stochastic differential delay equations,” Stochastic Analysis and Applications, vol. 23, no. 5, pp. 1045–1069, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. Wu, “Khasminskii-type theorems for neutral stochastic functional differential equations,” Mathematica Applicata, vol. 21, no. 4, pp. 794–799, 2008. View at Google Scholar · View at Zentralblatt MATH
  16. X. R. Mao, “Numerical solutions of stochastic differential delay equations under the generalized Khasminskii-type conditions,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5512–5524, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Albeverio, Z. Brzeźniak, and J. L. Wu, “Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 309–322, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. R. Mao and C. G. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006.